# SDR ABXA20150708084

- Difficulty date: July 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 92,974 hours, 25,642 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313T3310147
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FWD OF INBD HYD BAY DOOR AFT HINGE IS CORRODE.  FOUND TO BE OUT OF LIMITS.  R & R BRACKET IAW SRM 51-40-02 SEC C PG 9 FG 15.  CORRODED LEVEL 2, PN 313T3310-147, PART NAME BRACKET, SN N/A, FS BS LOCATION NR 2 PYLON NAC STATION 366.  ACFT WAS GNDED.
